Directory UMM :Data Elmu:jurnal:J-a:Journal of Accounting and Public Policy:Vol19.Issue4-5.2000:

Loading.... (view fulltext now)

Teks penuh

(1)

Volume 19 Author Index

Arnold, P.J., 161

Bagnoli, M., 377

Barniv, R., 9

Chen, C.J.P., 285

Cheng, R.H., 161

Danvers, K., 9

Eldenburg, L., 97

Garrod, N., 237

Gaver, J.J., 399 Giroux, G., 263

Gordon, L.A., 1, 311

Healy, J., 9 Hill, N.T., 41

Jaggi, B., 285

Kallapur, S., 97

Kasanen, E., 119

Kinnunen, J., 119

Loeb, S.E., 1, 311

McLelland, A.J., 263

McNichols, M.F., 313

Mensah, Y.M., 3

Niskanen, J., 119

Niswander, F., 201

Paterson, J.S., 399

Reitenga, A.L., 189

Swanson, E.P., 201

Thomas, J., 347

Vafeas, N., 139

Watkins, A.L., 73 Watts, S.G., 377

Zhang, X.-j., 347

Journal of Accounting and Public Policy 19 (2000) 423

Elsevier Science Inc.

Figur

Memperbarui...

Referensi

Memperbarui...